# SDR CALA2011100600648

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 54,272 hours, 14,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34104
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED FWD OF FRAME AT BODY STATION 1620 BETWEEN STRINGERS S-15R TO S-16R.  REMOVED DAMAGED SECTION OF SKIN, FAB'D REPAIR PIECES, TREATED, PRIMED, INSTALLED AND PAINTED IN REF TO ECRA 5330-04160.  DIP GENERATED TO ACCOMPLISH PERMANENT REPAIR WITHIN 12 MONTHS FROM 10/ 02/2011.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 10/02/2011 PER ECRA 5330-04160.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  AFTER 10 BUT BEFORE 11 MONTHS (PLG/ENG) & 2) T/A: W/I 12 MONTHS FROM 02 OCT 2011-ODEE
